RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 237, Number 3, Pages 505–508 (Mi dan41347)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

On properties of subsets of $\Sigma$-products

S. P. Gul'ko

Tomsk State University V.V.Kuibyshev

Full text: PDF file (617 kB)

Bibliographic databases:
UDC: 513.83+517.948
Presented: П. С. Александров
Received: 28.04.1977

Citation: S. P. Gul'ko, “On properties of subsets of $\Sigma$-products”, Dokl. Akad. Nauk SSSR, 237:3 (1977), 505–508

Citation in format AMSBIB
\Bibitem{Gul77}
\by S.~P.~Gul'ko
\paper On properties of subsets of $\Sigma$-products
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 237
\issue 3
\pages 505--508
\mathnet{http://mi.mathnet.ru/dan41347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0461410}
\zmath{https://zbmath.org/?q=an:0397.54012}


Linking options:
  • http://mi.mathnet.ru/eng/dan41347
  • http://mi.mathnet.ru/eng/dan/v237/i3/p505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Structure and classification of topological spaces and cardinal invariants”, Russian Math. Surveys, 33:6 (1978), 33–96  mathnet  crossref  mathscinet  zmath
    2. S. P. Gul'ko, “On the structure of spaces of continuous functions and their complete paracompactness”, Russian Math. Surveys, 34:6 (1979), 36–44  mathnet  crossref  mathscinet  zmath
    3. A. P. Kombarov, “Normality-type properties and covariant functors”, J. Math. Sci., 131:4 (2005), 5738–5764  mathnet  crossref  mathscinet  zmath  elib  elib
    4. L. B. Shapiro, “On Valdivia-type universal topological algebras”, Russian Math. Surveys, 63:3 (2008), 573–575  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. P. Kombarov, “Remark on $\Sigma$-Products”, Math. Notes, 91:3 (2012), 439–441  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:58
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020